# SDR CALA2021040600437

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 69,429 hours, 23,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Bs 540, Rbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA540 RBL15.04 IS CRACKED. SP T 6205861 REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 15.04IAW B737- 700 SRM 51-40-02. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSP ECTION U354651, 4/3/21 COMPLETED INSPECTION
